# SDR IPXA2021092574274

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 30,713 hours, 18,907 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N5046
- Part serial: NA
- Condition: Corroded
- Location: #2 Pylon Ob Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4#2 ENGINE PYLON, INBD SKIN, INTERIOR, AT APPROX. NAC STA 169.8 INBD SIDE HAS CORROSIONAFTER REMOVED CORROSION IN THE AREA FOUND TO BE IN LIMITS PER SRM 54-50-01 FIG 01 SHEET 4 DETAIL V
